Last reply 2 months ago
Tecifidera

I’m having a bad day , looked in the mirror and my hair is so thin ,every time I go to the hairdressers she says how thin it’s becoming, I’m thinking of stopping the Tecifidera, does anyone else have the same problem.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

nutshell88
2 months ago

Yes
Your hair cant be anythinner than mine


stumbler
2 months ago

@denisejulie , use the Forum Search function (magnifying glass, top left) and search for “Tecfidera Hair Loss”. You’ll locate a few previous posts on this exact issue.


hollylb10
2 months ago

Hi, yes my skin was dull and dry, my nails spilt and broke, my gums bled a lot and my hair was dry, brittle and very very thin!

Along with the flushing and itchy skin…..

I decided after a year I had had enough. Now after 18 months off the meds I am looking for something new.


nutshell88
2 months ago

Thinking about meds makes me suck.


ms-e
2 months ago

I’m so glad I’m not the only one who hates this drug! Even with the diarrhea, face swelling, itchy skin and nausea my dr advised me to continue taking it. I’ve stopped and feel way better. I never heard about the hair loss but this makes sense because I was losing that too but just thought it was because I’m older lol. I see her next month. I hope she has better drugs for me because I wont be taking them anymore


rogersouthall
2 months ago

denisejulie, everyone has different side effects with this drug, mine was awful, after a year clean and using CBD oil I now recognize I need a new one, so consult your MS nurse and make the change, take no nonsense and do it, my b
monthly blog covers this and makes a good read, no jargon just truthful findings, good luck


rogersouthall
2 months ago

forgot to give you the blog, sorry http://www.wholesorts.com


ellis1705
2 months ago

I’ve been using Tecfidera for 4 years and must have been lucky as, aside from the occasional flush when I forget a dose, I don’t get any serious side effects. I must be lucky…


bernadette
2 months ago

@denisejulie, I also lost lots ofhair while on Techfidera. Although it isn’t listed as a side effect the MS nurses told me that many have it and stop taking it for that reason alone.
I stopped Tech as I had 2 relapses while on it so I didn’t have to make a decision. It is a rotten side effect to get and it is upsetting. Fortunately I had thick hair to start with so only I and my hairdesser noticed it.
good luck with whatever you and your MS team decide to do
x

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.